Title: The finiteness of the Reidemeister number of morphisms between almost-crystallographic groups
Authors: Dekimpe, Karel * ×
Penninckx, Pieter * #
Issue Date: 2011
Publisher: Birkhaeuser Verlag AG
Series Title: Journal of Fixed Point Theory and Applications vol:9 issue:2 pages:257-283
ISSN: 1661-7738
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science